# SDR UALA2013031801625

- Difficulty date: March 16, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 86,554 hours, 13,798 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE BLADE NR 15 REQUIRES REWORK.  ACCOMPLISHED BLEND IAW MM72-31-02-801 AND ACP HFEC INSPECTION PER NTM UAL PART6 72-31-401.
